Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On subgroups of a pseudo lattice ordered group

J. Jakubík

Vol. 34 (1970), No. 1, 109–115
Abstract

The purpose of this note is to investigate some problems raised in a recent paper of Conrad and Teller concerning o-ideals and p-subgroups in an abelian pseudo lattice ordered group.

Mathematical Subject Classification
Primary: 06.75
Milestones
Received: 1 July 1969
Published: 1 July 1970
Authors
J. Jakubík